# SDR 2008UALA05564

- Difficulty date: September 1, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 68,419 hours, 11,246 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Underserviced
- Location: Exit Door 2r Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT DOOR 2R ARMING LEVER & BUTTON HARD TO OPERATE. FOUND MECHANISM UNDERSERVICED.  CLEANED & LUBED ARMING MECHANISM.  OPS CHECKED NORMAL.
